Thumbnail
Access Restriction
Open

Author Novelli, J. -C ♦ Reutenauer, C. ♦ Thibon, J. -Y
Source arXiv.org
Content type Text
File Format PDF
Date of Submission 2009-11-30
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Mathematics - Combinatorics ♦ math
Abstract Descents in permutations or words are defined from the relative position of two consecutive letters. We investigate a statistic involving patterns of k consecutive letters, and show that it leads to Hopf algebras generalizing noncommutative symmetric functions and quasi-symmetric functions.
Description Reference: European Journal of Combinatorics 32 (2011), 618-627
Educational Use Research
Learning Resource Type Article
Page Count 8


Open content in new tab

   Open content in new tab